# SDR UALA2012011100249

- Difficulty date: January 11, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 76,333 hours, 22,016 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284AF
- Part serial: 1220
- Condition: Inoperative
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT GENERATOR CONTROL UNIT INOPERATIVE EICAS MESSAGE ILLUMINATED AFTER ENGINE START.  REPLACED GENERATOR CONTROL UNIT PER MM AND RAN BOTH ENGINES PER JRH AND FOUND GENERATOR TO BE OPERATING NORMAL.
